# SDR CALA2025121512113

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 69,443 hours, 30,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Malfunctioned
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2SVC, TEST OF EMERGENCY LIGHTS AT CIDS PANEL FAILED; -EPSU BATTERY AFT L-. REPLACED AFT EPSU BATTERY. EMER LIGHTS TEST OK.
